# SDR SWAA2021102519457

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS907 TO BS927 AFT POSITION OF WATER VALVE AFT CARGO COMPARTMENT ; 2021-430000 / [15] INSTALLED ANGLE SUPPORT BETWEEN BS 907 TO 927 IN AFT CARGO COMPARTMENT IAW SRM 51-40 02 AND DRAWING 147A221 REV (D); [16] STEP 15 COMPLETED  RII; [17] REPACLED ANGLE SUPPORT BETWEEN BS 907 TO 927 IN AFT CARGO COMPARTMENT IAW SRM 51-40 02 AND DRAWING 147A221 REV (D); [18] REPACLED ANGLE SUPPORT BETWEEN BS 907 TO 927 IN AFT CARGO COMPARTMENT IAW SRM 51-40 02 AND DRAWING 147A221 REV (D). RII  TASK COMPLETED
